# SDR 08FDEA01579

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA60225
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SEAT TRACK SCALLOPS GOUGED AT STA 635 RBL 28.  BLENDED GOUGES.  GAP BETWEEN SCALLOPS IS 0.500 MAX ALLOWED.  REMAINING 0.515.  OUT OF LIMITS IAW SRM 53-70-00;  VOL I;  PG 21.  REMOVED & REINSTALLED (2) FLOOR PANELS IAW SRM 51-31-01;  VOL II;  PG 1.  REMOVED DAMAGED TRACK SECTION & INSTALLED FABBED SECTION IAW SRM 51-31-01;  VOL II.  SPLICE HAT & PLATE IAW SRM 53-70-00;  VOL I;  PG 4 & DAC   DWG 1428;  REV I . ALODINED;  PRIMED & TOP COATED IAW SRM 51-21-01;  VOL II;  PGS 1-24.
